Journal of Mathematics of Kyoto University

Lifts of extremal quasiconformal mappings of arbitrary Riemann surfaces

Hiromi Ohtake

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 22, Number 2 (1982), 191-200.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521809

Digital Object Identifier
doi:10.1215/kjm/1250521809

Mathematical Reviews number (MathSciNet)
MR666970

Zentralblatt MATH identifier
0497.30017

Citation

Ohtake, Hiromi. Lifts of extremal quasiconformal mappings of arbitrary Riemann surfaces. J. Math. Kyoto Univ. 22 (1982), no. 2, 191--200. doi:10.1215/kjm/1250521809. https://projecteuclid.org/euclid.kjm/1250521809


Export citation